# SDR C2XA97IA078

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671200216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 15RT WAS FOUND TO BE CORRODED BETWEEN FRAMES 39 AND 40.  MAINTENANCE REMOVED THE DAMAGED SECTION OF STRINGER AND FABRICATED AND INSTALLED A SERVICEABLE SECTION PER ATR 42 SRM 53-00-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
